Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Hair loss but no dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   hello doctor
Doctor :  
How can I help you?
User :   there is a lot of hairfll
User :   sorry hairfall
Doctor :  
User :   what do i do to control it
Doctor :   please specify your age , gender and occupation
User :   iam 26yrs male software engineer
Doctor :  
Doctor :  
do u have any dandruff problem
User :   no i dont have
User :   day by day my hair is becoming weak
Doctor :   ok cause usually hair loss occurs because of stress , bad dietary habits,
Doctor :  
genetic or dandruff
User :   how can i control it
Doctor :  
even if u have a low in take of biotin a necessary ingredient for hair growth
User :   should i change my diet
User :   what kind of food do i need to take
Doctor :   i would suggest you take TAB TRICHOVIT for fifteen days twice after food

Doctor :  
also there are some protocol of hair hygiene you will need to follow'
Doctor :  
to ensure healthy hair
Doctor :  
are u there?
User :   can u tell me
Doctor :  
Doctor :  
first dont use perms or blowers to hair

Doctor :  
atry to keep your hair short
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor